MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820250
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.The patient presented with in-stent restenosis.A 2.50 x 20 mm agent drug-coated balloon (dcb) was selected for use.It was noted that the device appeared dirty upon opening the box.The procedure successfully completed with another agent dcb.There was no patient complications reported.
 
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: agent dcb returned for analysis.A visual, tactile and microscopic examination was performed.The device was received inserted through the protective coiled hoop.The hoop, with the device inside, was received in the opened outer box.An examination of the outer box identified no damage to the box.The inner pouch was not received for analysis.The blue closure strip had been opened.The balloon protector and mandrel had been removed from the device and was not received with the device for analysis.A microscopic of the plastic protective coiled hoop identified some traces/droplets of liquid.This liquid was consistent with water/saline.An examination of the balloon catheter identified no evidence of device used; however, there was evidence that some of the drug coating on the balloon was missing/dissolved.There was no dirt, or foreign material identified along the entire device.Inspection of the remainder of the device presented no other damage or irregularities.B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22965121
Report Number2124215-2025-62169
Device Sequence Number13045769
Product Code OOB
UDI-Device Identifier00191506014803
UDI-Public(01)00191506014803(17)260513(10)4512H24
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Model NumberH7493960820250
Device Catalogue NumberH7493960820250
Device Lot Number04512H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown